Prostate Home > Flomax and Weight Gain

Flomax and Weight Gain: Suggestions

For people taking Flomax, weight gain does not appear to be a common or rare side effect. However, if you are noticing any unexplained weight gain while taking Flomax, you should talk to your healthcare provider. He or she can do a physical exam to look for causes of unexplained weight gain. If the weight gain remains unexplained, your healthcare provider can also give you some suggestions, such as eating heart-healthy foods, exercising more, and limiting your intake of alcohol. If the weight gain continues, he or she may also recommend other lifestyle changes or a possible switch to another medicine for your enlarged prostate.
 
(Click BMI Calculator to see if your weight is within a healthy range.) 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2017 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.